Skip to main content
×
Home
    • Aa
    • Aa
  • European Journal of Applied Mathematics, Volume 8, Issue 6
  • December 1997, pp. 639-658

Free boundary value problems associated with the growth and development of multicellular spheroids

  • H. M. BYRNE (a1) and M. A. J. CHAPLAIN (a2)
  • Published online: 01 December 1997
Abstract

In this paper a generalized model for the growth of avascular tumours is presented. The formulation leads naturally to the incorporation of free boundaries which define the outer tumour surface explicitly and various inner surfaces implicitly. A combination of numerical simulations, asymptotic analysis and perturbation techniques is used to study the model and yields results, which agree well with experimentally-observed phenomena.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

European Journal of Applied Mathematics
  • ISSN: 0956-7925
  • EISSN: 1469-4425
  • URL: /core/journals/european-journal-of-applied-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×